# SDR AALA202205260920

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737
- Aircraft serial: 29529
- Aircraft time: 59,616 hours, 24,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR AFT GIRT BAR FITTING NEEDS EDGE SEALED. APPLIED EDGE SEALANT PER AMM-51-31-00-390-804.
